Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 40, NWS Springfield, MO

May 16, 20105 counties in Missouri

NWS Springfield, MO issued this flash flood warning at May 16, 2010, 11:49 AM CDT for 5 counties in Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2010, 11:49 AM CDT (16:49 UTC)
Expired
May 16, 2010, 4:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Maries County, MO, Phelps County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 149 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 682 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
682 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WGUS53 KSGF 161649
FFWSGF
MOC065-125-161-203-215-162100-
/O.NEW.KSGF.FF.W.0040.100516T1649Z-100516T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 AM CDT SUN MAY 16 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 400 PM CDT.

* AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED TO 
  PUSH EAST ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. THESE STORMS 
  CONTINUE TO PRODUCE RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. 
  WITH CREEKS AND STREAMS ALREADY HIGH ACROSS THE AREA...FLASH 
  FLOODING WILL BE LIKELY INTO THIS AFTERNOON.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE Y NORTHWEST OF ROLLA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3708 9123 3688 9124 3688 9167 3705 9167
      3707 9226 3761 9225 3760 9203 3801 9203
      3802 9219 3828 9220 3829 9166 3817 9164
      3816 9153 3779 9153 3769 9116 3759 9117
      3759 9131 3751 9132 3750 9122 3710 9103

$$

SCHAUMANN
2 follow-up statements
167 
WGUS73 KSGF 161830
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT SUN MAY 16 2010

MOC065-125-161-203-215-162100-
/O.CON.KSGF.FF.W.0040.000000T0000Z-100516T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-PHELPS MO-MARIES MO-DENT MO-
130 PM CDT SUN MAY 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
DENT...MARIES...PHELPS...SHANNON AND TEXAS COUNTIES...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE BEGINNING TO EXIT 
THE WARNED AREA. RADAR ESTIMATES THAT ONE TO TWO INCHES OF RAIN HAS 
FALLEN ACROSS MUCH OF THE AREA. THE HEAVIEST RAIN HAS FALLEN ACROSS 
TEXAS COUNTY JUST TO THE WEST OF HOUSTON AND LICKING...WHERE SOME 
LOCATIONS LIKELY RECEIVED OVER TWO INCHES OF RAINFALL. THE HEAVY 
RAINFALL IS RESULTING IN RAPID CREEK AND STREAM RISES ACROSS MUCH OF 
CENTRAL AND SOUTH CENTRAL MISSOURI.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.

&&

LAT...LON 3708 9123 3688 9124 3688 9167 3705 9167
      3707 9226 3761 9225 3760 9203 3801 9203
      3802 9219 3828 9220 3829 9166 3817 9164
      3816 9153 3779 9153 3769 9116 3759 9117
      3759 9131 3751 9132 3750 9122 3710 9103

$$

SCHAUMANN
206 
WGUS73 KSGF 162055
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT SUN MAY 16 2010

MOC065-125-161-203-215-162105-
/O.EXP.KSGF.FF.W.0040.000000T0000Z-100516T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-PHELPS MO-MARIES MO-DENT MO-
355 PM CDT SUN MAY 16 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM CDT FOR DENT...
MARIES...PHELPS...SHANNON AND TEXAS COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD WARNING FOR 
SMALL STREAMS WHICH IS IN EFFECT INTO MONDAY.

LAT...LON 3708 9123 3688 9124 3688 9167 3705 9167
      3707 9226 3761 9225 3760 9203 3801 9203
      3802 9219 3828 9220 3829 9166 3817 9164
      3816 9153 3779 9153 3769 9116 3759 9117
      3759 9131 3751 9132 3750 9122 3710 9103

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 16, 11:27 AM CDT, 22 minutes earlier.

Area forecast discussion, May 16, 11:27 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 AM CDT SUN MAY 16 2010

.UPDATE...

...MESOSCALE CONVECTIVE DISCUSSION...

TWO AREAS OF CONCERN ARE BEING WATCHED TODAY.

THE AREA OF HEAVY RAINFALL AND EMBEDDED THUNDERSTORMS OVER CENTRAL
AND SOUTH CENTRAL MISSOURI WILL CONTINUE TO MOVE TO THE EAST
THROUGH THIS AFTERNOON. THESE STORMS ARE EXPECTED TO CONTINUE TO
PRODUCE RAINFALL RATES APPROACHING AN IN PER HOUR AS PRECIPITABLE
WATER VALUES REMAIN ABOVE 1.4 IN ACROSS THE REGION. THIS MOISTURE
ATMOSPHERE WILL INTERACT WITH SOME INCREASE IN LAPSE RATES DUE TO
DIURNAL HEATING AND DEEP MOISTURE CONVERGENCE. THUS THE POTENTIAL
FOR FLASH FLOODING REMAINS POSSIBLE ACROSS CENTRAL AND SOUTH
CENTRAL MISSOURI INTO THIS AFTERNOON.

INCREASING INSTABILITY IS BEING NOTED ACROSS NORTHEASTERN OKLAHOMA
AND INTO SOUTHWESTERN MISSOURI WITH THE DEVELOPMENT OF AN ENHANCED
CUMULUS FIELD OVER THE PAST FEW HOURS. ARE BEGINNING TO SEE SURFACE
BASED CAPE VALUES CLIMB TO AROUND 1000 J/KG WITH A STRONG STORM
ALREADY NOTED IN DELAWARE COUNTY OKLAHOMA. WHILE THE AFFECTS OF
THE NEAR 15 KT 850MB LOW LEVEL JET ARE MINIMAL...AN APPROACHING
UPPER LEVEL SHORT WAVE...THE NOSE OF AN UPPER LEVEL JET...0-6KM
BULK SHEAR AROUND 30KTS AND THE SURFACE LOW WILL ACT TO INCREASE LOW
LEVEL FORCING AND DIVERGENCE ALOFT INTO THIS AFTERNOON. WILL NEED
TO MONITOR FOR THE DEVELOPMENT OF STRONG TO POTENTIALLY ISOLATED
SEVERE STORMS AS A RESULT. THE STORMS WOULD BE EXPECTED TO PRODUCE
STRONG WINDS...HAIL UP TO QUARTER SIZE AND ADDITIONAL FLOODING AS
THEY MOVE ACROSS THE OZARKS.

HATCH

&&

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH DENSE FOG THIS
MORNING...THEN ATTENTION TURNS TO THE NEXT ROUND OF RAINFALL
WHICH WILL SPREAD OVER THE AREA THIS MORNING INTO THIS EVENING.

CURRENTLY...FOG HAS DEVELOPED ACROSS MUCH OF THE AREA EARLY THIS
MORNING...WITH WIDESPREAD DENSE FOG OCCURRING SOUTH OF THE
INTERSTATE 44 CORRIDOR WHERE LOW LEVEL MOISTURE IS THE HIGHEST.
THIS FOG WILL PERSIST INTO THE MID MORNING HOURS...THEREFORE A
DENSE FOG ADVISORY HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF
THE INTERSTATE 44 CORRIDOR THIS MORNING.

AN UPPER LEVEL TROUGH IS CURRENTLY PUSHING INTO THE CENTRAL PLAINS
EARLY THIS MORNING AND WILL CONTINUE TO PUSH EAST TOWARDS THE AREA
TODAY. AS THIS SYSTEM PUSHES EAST...THE NEXT ROUND OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS OKLAHOMA AND WILL PUSH INTO THE
AREA THIS MORNING. THIS ACTIVITY WILL THEN CONTINUE TO DEVELOP AND
PUSH EAST ACROSS THE CWA INTO THE EVENING HOURS. THE HEAVIEST
RAINFALL IS EXPECTED TO OCCUR ACROSS THE SOUTHERN CWA...WHERE
ADDITIONAL WIDESPREAD RAINFALL AMOUNTS OF AROUND AN INCH WITH
LOCALLY HEAVIER AMOUNTS AREA EXPECTED. WITH THE SATURATED SOIL
CONDITIONS FROM THE RECENT RAINS...THIS ADDITIONAL RAINFALL MAY
LEAD TO LOCALIZED FLOODING TODAY. AS A RESULT A FLASH FLOOD WATCH
WILL REMAIN IN PLACE ACROSS THE SOUTHERN CWA INTO THIS EVENING.

AS THIS SYSTEM PUSHES EAST TODAY...A WARM FRONT WILL PUSH NORTH
TO NEAR THE MISSOURI ARKANSAS BORDER. ELEVATED INSTABILITY WILL
INCREASE ACROSS THE SOUTHERN CWA JUST TO THE NORTH OF THE THIS
FRONT. A FEW OF THE STRONGER STORMS MAY BE CAPABLE OF SMALL TO
MARGINALLY SEVERE HAIL THIS AFTERNOON AND EARLY EVENING ACROSS
SOUTHERN MISSOURI...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.

THE HEAVIEST RAINFALL WILL PUSH NORTHEAST AND OUT OF THE AREA THIS
EVENING. HOWEVER...LINGER LIGHT SHOWERS AND OR DRIZZLE WILL LIKELY
LINGER ACROSS THE AREA THROUGH MUCH OF MONDAY ON THE BACK SIDE OF
THIS SYSTEM. DRIER AREA WILL THEN BUILD INTO THE REGION BY MONDAY
EVENING BRINGING AN END TO THE CHANCES FOR DRIZZLE TO THE AREA.
ANOTHER SYSTEM WILL THEN MOVE TOWARDS THE AREA DURING THE MIDDLE
TO THE END OF THE WEEK BRINGING ADDITIONAL CHANCES FOR SHOWERS AND
THUNDERSTORMS TO THE AREA.

WISE

&&

.AVIATION...

FOR THE 12Z TAFS...CONVECTION HAS DEVELOPED ACROSS THE SOUTHWEST
CORNER OF MISSOURI INTO NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA
ALONG AN INSTABILITY AXIS AND INCREASED UPPER DIVERGENCE. DENSE
FOG HAS PLAGUED MUCH OF SOUTHERN MISSOURI THROUGH THE OVERNIGHT
INCLUDING THE 3 FORECAST POINTS. BELIEVE THE DENSE FOG WILL
CONTINUE FOR THE FIRST COUPLE/FEW HOURS OF THE FORECAST AT JLN/BBG
BUT CONVECTION MAY BREAK UP THE DENSE FOG AT THE ONSET OF THE TAF
IN SGF. FOR NOW HAVE MAIN CONVECTION TO THE SOUTH AND EAST OF JLN
AND MOVING INTO BBG LATER IN THE MORNING. EXPECTING IFR/MVFR
CONDITIONS THROUGHOUT THE FORECAST WITH CONDITIONS ONCE AGAIN
DETERIORATING AFTER DARK.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ077-079>083-
     088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, May 16, 9:13 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 AM CDT SUN MAY 16 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
913 AM CDT SUN MAY 16 2010

...THREAT FOR FLOODING CONTINUING TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

HAZARDS WEATHER RISK...

  ELEVATED FLOODING RISK.

  LIMITED HAIL RISK FOR HAIL TO THE SIZE OF QUARTERS.

  LIMITED LIGHTNING RISK.

DISCUSSION...

  A LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE
  TO PUSH EAST ACROSS THE OUTLOOK AREA TODAY. RAINFALL AMOUNTS
  OVER AN INCH ARE POSSIBLE...WHICH WILL LEAD TO AN ELEVATED
  THREAT FOR FLOODING...ESPECIALLY ACROSS SOUTHERN MISSOURI. A
  FLASH FLOOD WATCH IS IN EFFECT INTO THIS EVENING FOR LOCATIONS
  ALONG AND SOUTH OF A GIRARD KANSAS TO BOLIVAR TO SALEM
  MISSOURI LINE.

  ELEVATED INSTABILITY WILL INCREASE ACROSS SOUTHERN MISSOURI
  TODAY...WHICH WILL RESULT IN A LIMITED RISK FOR A FEW STORMS
  CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL ACROSS SOUTHERN
  MISSOURI THIS MORNING INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS DURING THE MIDDLE AND
  LATER PORTIONS OF THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER
  SPOTTERS ARE ENCOURAGED TO PASS ALONG REPORTS OF FLOODING TO
  THE NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, May 16, 10:24 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 AM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     FLASH FLOOD      ANDERSON                36.65N 94.44W
05/16/2010                   MCDONALD           MO   LAW ENFORCEMENT

            THE MAJORITY OF LOW WATER CROSSINGS ACROSS MCDONALD
            COUNTY ARE IMPASSABLE DUE TO FLOODING.

&&

CCROWE
Local storm report, May 16, 10:41 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 AM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     FLASH FLOOD      2 ESE GALLOWAY          37.13N 93.19W
05/16/2010                   GREENE             MO   LAW ENFORCEMENT

            E FARM ROAD 174 IMPASSABLE DUE TO FLOODING BETWEEN MO HWY
            J AND S FARM ROAD 193.

&&

CCROWE
Special weather statement, May 16, 11:06 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1106 AM CDT SUN MAY 16 2010

MOZ093-101-161645-
NEWTON MO-MCDONALD MO-
1106 AM CDT SUN MAY 16 2010

...SIGNIFICANT WEATHER ALERT FOR MCDONALD AND SOUTHWESTERN NEWTON
COUNTIES UNTIL 1145 AM CDT...

AT 1103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
SENECA TO 3 MILES NORTHEAST OF TIFF CITY TO 4 MILES NORTH OF SOUTH
WEST CITY...MOVING EAST AT 20 MPH. WINDS UP TO 50 MPH ARE EXPECTED
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...LANAGAN...NEOSHO...
NOEL...PINEVILLE...RACINE...SENECA...SOUTH WEST CITY...STELLA AND
TIFF CITY.

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:10 AM CDTDense Fog AdvisorySGFBarry, Christian, Dallas, Dent, Douglas, Greene and 12 more8 hr
May 16, 5:07 AM CDTFlash Flood WarningSGFMcDonald, Newton10 hr
May 16, 7:23 AM CDTFlash Flood WarningSGFBarry, Lawrence6 hr
May 16, 8:59 AM CDTFlash Flood WarningSGFChristian, Greene, Stone, Taney6 hr
May 16, 9:29 AM CDTRiver Flood WarningSGFPulaski12 hr
May 16, 9:47 AM CDTFlash Flood WarningSGFBenton, Cedar, Hickory, St. Clair6 hr
May 16, 10:00 AM CDTFlash Flood WarningSGFDallas, Douglas, Ozark, Polk, Webster, Wright5 hr
May 16, 11:11 AM CDTFlash Flood WarningSGFBenton, Camden, Laclede, Miller, Morgan, Pulaski5 hr
May 16, 12:54 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Lawrence, McDonald and 5 more24 hr
May 16, 2:22 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Hickory, Laclede, Maries and 5 more23 hr
May 16, 4:03 PM CDTFlash Flood WarningSGFDouglas, Wright6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.